# SDR WWMA9800023

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT 14A, 12C AND FLOOR EMERGENCY LIGHTS IN THE REAR OF THE AIRCRAFT FAIL TO ILLUMINATE DURING TEST.  REPLACED EMERGENCY LIGHT POWER PACK 24LN.
